# SDR SWAA2012112609894

- Difficulty date: November 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,502 hours, 65,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE STA 888-890 CORROSION ON NR 1 SEAT TRACK.  REPAIRED SEAT TRACK FROM STA 867 TO 907 LBL 45 PER SRM 53-00-52-2R-3 AND EA 1-353-21100.
